# SDR DALA2023019200428

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 134,459 hours, 19,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT UNABLE TO ARM 1R DOOR.   FOUND FOD BLOCKING ARMING MECHANISM PERFORMED OPS CHECK OF 1R DOOR ALL OPS NML. REF B767-300 AMM 52-73.
